Spectrum of Axisymmetric Turbulence

by N.S. Govinda Rao,
N.V. Chandrasekhara Swamy,


Serial Information: Journal of the Engineering Mechanics Division, 1962, Vol. 88, Issue 2, Pg. 71-80


Document Type: Journal Paper

Abstract: Scalar equations are derived for axisymmetric turbulence in terms of spectrum functions, and decay of axisymmetric turbulence has been examined in absence of inertial terms.

Subject Headings: Axisymmetry | Turbulence | Decomposition | Inertia

Services: Buy this book/Buy this article

 

Return to search